Adverse drug reactions in children following use of asthma medications

Share this content:
Adverse drug reactions in children following use of asthma medications
Adverse drug reactions in children following use of asthma medications
The Faculty of Health and Medical Sciences) In a new study based on EU adverse drug reaction reports, researchers at the University of Copenhagen and the University of Southern Denmark now document that children's use of asthma medications may result in serious adverse drug reactions. The risk of adverse drug reactions is not fully documented in the pre-marketing clinical trials.
READ FULL ARTICLE From Medical Express
Share this content:

is free, fast, and customized just for you!




Already a member?

Sign In Now »

Trending Activities

All Professions

Drug Lookup

Browse drugs by: BrandGenericDisease

is free, fast, and customized just for you!




Already a member?

Sign In Now »